# SDR UALA2011010600088

- Difficulty date: January 6, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,747 hours, 14,108 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Unsecure
- Location: Rows 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING NOT SECURE BETWEEN ROWS 12 AND 13.  SECURED EMERGENCY LIGHT.  OPS CHECKED NORMAL.
